Discussion in 'General Treatment' started by Cort, Jul 22, 2009.
Inhousepharmacy I have ordered once with them but not ldn. They were good.
I've stopped taking LDN. I built up slowly to 2mg. It helped with tight muscles and joint pain, neither of which is severe, and my sleep improved from waking 5x a night to 3x.
The trade-off was constant minor throat pain, raspy voice, nausea, and sadness. I felt sick and unhappy literally all day every day.
Madie, did you ever try taking it every other day? Some seem to need to dose it that way as it takes longer to clear the system for them. The reason for taking it at night (well, one of the reasons) is that you are blocking your opiod receptors and it is best to sleep through that little event.
If you are feeling unhappy "all day every day" your receptors may be blocked longer than most (the usual is 4 hours) and that is why some dose every other day.
Just a thought!
Interesting thought. I'm getting a procedure in January that requires my being off all meds for a week, so I might try this again when that's done. I'm worried about blocking opiate receptors prior to anesthesia.....especially if you're right, and I don't clear ldn normally.
I was wondering how all of you stand the moodiness! I was very surprised to find myself yelling at the microwave one day.
Is the benefit of this worth all the trouble? Is there hopefully more than just waking less often at night?
I find the LDN I get in NZ affects my mood (gloomy and irritable) and that lasts all day. I found the LDN I got from Marco's pharmacy in Miami didn't make me unhappy, if anything it made me feel confident and optimistic and had more effect on both sleep (which is a big issue for me) and aches and pains (which are minor league for me).
So I see this as a different generics issue, possibly the NZ version hangs around in the system longer while US version clears while you sleep and you wake up overproducing your own endorphins and feeling good. Maybe.
Marcos accept overseas scripts;I plan to get mine sent from there soon and hope for a return to better results. PM me if you want their contact details in future.
Yes, you don't want to block your opiod receptors before you take opiods! Bad idea!
LDN, if anything, gives me a lift--plus its other benefits. Interesting that OverTheHills found a different response from different sources--so another factor to consider.
Back to clearing it, some actually only take it every 3rd day. Good luck with your procedure.
Can you find out the name of the generic from Marco's? Or describe the tablet if you're crushing it yourself? I could also experiment by filling the scrip Dr. Rey gave me for compounded ldn, and seeing if I react differently to that.
I have a question: Chilli Pepper causes a release of endorphins by the chemical capsaisin. Some pple equate having a meal with Chilli Peppers to a runner's high. Why wouldn't this be the same thing as LDN which coses endorphin release too. Is the mechanics the same ?
I have been on LDN 1.5mg a night for 4 days now. (I have me/cfs)
Can't say the initial experience has been much fun. It's not a strong effect...but what's happening is making me feel wore, not better, at this stage. Makes me feel drowsy and ill the next day and my face is noticeably paler and more drawn/thin. Not sure what to do- I tell myself I should give it longer...but it's so hard to keep going when something is making you feel worse.
How is your sleep stephano?
That could be too high a dose for you to start with. Many start at .5 mg or lower. It is normal to feel a bit crappy and not sleep on the first days after starting or raising the dose. This seems to be because the immune system is working better and attacking things making you feel fluish.
Maybe the first thing to try is lowering your dose.
Thanks for the responses.
GG- my sleep quality has been affected (fitful sleep/not rested)...but last night it was probably a little better, so that may be settling. It's more the washed out feeling + some depression/nausea. Also noticeable facial pallor and thinner face- I 'look' more ill. Sushi- my capsules are 1.5mg...although I guess I could break them open and take half in water. Unfortunately I am going back to part-time work on Monday + about to move house....so it wasn't a great time to experiment. I guess I was hoping for a benign effect and maybe slow improvement. Sigh- might have to quit and start again when I am more settled. 18 years of this endless, exhausting, painful struggle. Sometimes I wonder if a breaking point will come one day....but you just drag yourself on. Sorry- having trouble staying positive at present.
My sleep was like that, when I first started, I also changed sleep meds, my old one stopped working, so I went from Trazadone to Remeron. It is a rough go at first, so perhaps you should try it when you are up for the ordeal!
Yes, you can split the capsules--open one and put the powder in distilled water, then you can drink a half or third for your next dose (if you want to try this). Keep the rest in the fridge, best in a brown glass bottle.
Since naltrexone blocks the opiate receptors, that would explain a change in mood. You also could be someone who metabolizes naltrexone more slowly, so your receptors could be blocked for longer than the usual three hours. Some find that taking LDN every other day or even every third day works better for them.
Good luck with this. LDN does help about half of us but getting the dose right can be tricky.
Too high a dose for starting. For me the start up symptoms pale in comparison to the benefits I gained from LDN. 1-2 weeks of disrupted sleep and headaches off and on. I started at .5
You could even go lower than that until you get back on schedule and then very very slowly creep up.
I made it through this whole thread & learned a ton, but have a few questions.
My concerns with this drug are possible candida triggers and adrenal demand, also the possibility of getting stuck with some negative effect.
Is there a way to undo the drug if you get stuck? Other than milk thistle, time and flushing your system?
The reviews range from wonderful to horrific.
I am wondering if there is any comparison in how people respond to methylfolate. Methylfolate helped my sleep, energy and cognition, but left my immune system in a state of dysfunction that I can’t seem to recover from still (took it 1.5 months and stopped it 2.5 months ago). Anyways, it’s actually the problems created by methylfolate that have me trying the LDN.
I have always had exponential reactions to everything so I will be trying the smallest dose possible of LDN and then waiting a few days to see how I clear it. My new doctor suggested it based on I think the EBV level and my overall presentation.
I have lyme, bartonella, EBV, adrenal fatigue (has improved some over the past 6 months), probable mold problem apartment- that I’m trying to move out of soon.
My main symptoms are RLS, limited energy (can walk for 15 minutes then want to sit), itching/crawling, demodex mites (an immune dysfunction thing) and diffuse hair loss as a result, blood pooling in legs and mild vasculitis feeling from this.
The only strong thing I do is take MMS at night. I take a handful of vitamins in the AM, iodine, garlic, curcumin. I don’t know who on this thread is active still, other than @Sushi . Anyone currently taking this, please let me know! I will check out the yahoo groups, but I like this website better. Thanks so much <3!
@Tiger Lily 813
Yes, I still take LDN. It has been good for me but it is individual it seems and the only way to know is to try it and see. But you have to start very low and raise the dose slowly over many months. Most everyone gets some symptoms at first--insomnia, immune system responding.
I hope it helps you!
Thanks Sushi! Please let me know or anyone else let me know if there are ways to undo it/flush it out best if need be. That's the only thing I'm trying to find before I try.
It has a very short half life, though individuals will clear it at different rates. I haven't heard of anyone taking more than 3 days.
Got it- thanks!! I see, so probably those with problems that lingered any longer than three days were due to viral/infectious things that surfaced as a result of the LDN, but not the LDN itself.
You can also try a Google Site Search
Separate names with a comma.